# SDR DXTA200702422

- Difficulty date: July 27, 2007
- Submitted: September 5, 2007
- Operation: Air carrier
- Aircraft: N316QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600516
- Aircraft time: 7,292 hours, 6,016 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT BRAKE PEDAL PRESSURE ON F/O SIDE IS LOW.  NEEDS TO BE PUMPED UP MANUALLY.  PREFORMED BRAKE BLEEDING PROCEDURE IAW CESSNA 560 MM 32-42-00. OPS AND LEAK CHECK GOOD AT THIS TIME.
